The following warning signs may be present in adults who
have a high risk for suicide:
Factors that may increase the risk of suicide include
The U.S. Food and Drug Administration (FDA) has issued an advisory on antidepressant medicines and the risk of suicide. Talk to your doctor about these possible side effects and the warning signs of suicide.
Take any mention of suicide seriously. If someone you know is threatening suicide, get help right away. To learn more, see Suicidal Thoughts or Threats.
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineKathleen Romito, MD - Family MedicineMartin J. Gabica, MD - Family MedicineSpecialist Medical ReviewerChristine R. Maldonado, PhD - Behavioral Health
Current as ofMay 3, 2017
Current as of:
May 3, 2017
William H. Blahd, Jr., MD, FACEP - Emergency Medicine & Kathleen Romito, MD - Family Medicine & Martin J. Gabica, MD - Family Medicine & Christine R. Maldonado, PhD - Behavioral Health
To learn more about Healthwise, visit Healthwise.org.
© 1995-2017 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Last modified on: 8 September 2017